Antidepressants can contribute to weight gain....I think if you do eat enough balanced and healthy foods with exercise, you might find your weight will gradually decrease.
Have you had your thyroid checked to make sure you don't have an imbalance there?
You could consider to add fibre supplements to your intake, proper intake of water/fluids and NO artificial sweeteners.
As well, have you had your blood sugar levels checked?
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotics....(Natural Factors Protec 2 or 3 + 1 or 2 Primadophilus Reuteri Pearls @ bedtime
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!